JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOLONOMY DISPLACEMENTS IN THE HOPF BUNDLES OVER Hn AND THE COMPLEX HEISENBERG GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOLONOMY DISPLACEMENTS IN THE HOPF BUNDLES OVER Hn AND THE COMPLEX HEISENBERG GROUPS
Choi, Young-Gi; Lee, Kyung-Bai;
  PDF(new window)
 Abstract
For the "Hopf bundle" , horizontal lifts of simple closed curves are studied. Let be a piecewise smooth, simple closed curve on a complete totally geodesic surface in the base space. Then the holonomy displacement along is given by $$V({\gamma})
 Keywords
holonomy displacement;complex hyperbolic space;complex Heisenberg group;
 Language
English
 Cited by
1.
The topological aspect of the holonomy displacement on the principal U(n) bundles over Grassmannian manifolds, Topology and its Applications, 2015, 196, 8  crossref(new windwow)
 References
1.
S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. II, Reprint of the 1969 original. Wiley Classics Library, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1996.

2.
U. Pinkall, Hopf tori in $S^3$, Invent. Math. 81 (1985), no. 2, 379-386. crossref(new window)

3.
J. Wolf, Spaces of Constant Curvature, 5th ed., Publish or Perish, Wilmington, 1984.